Panadol Soluble Tablet 4’s

Panadol Soluble Tablet 4’s

RM3.10

Active Ingredients: Paracetamol 500mg.

Presentation: Tablet 120s (30 X 4’S)

Indications: Relief on pain and discomfort with headache, muscular aches and following dental procedures. Reduces fever.

Directions:
Dissolved in a glass of water at room temperature.
Adults and children over 12 years: 1- 2 tablets four to six hourly. Maximum 8 tablets in 24 hours. Children 7-12 years: half to 1 tablet four to six hourly. Maximum 4 tablets 24 hours.
#PANADOL #PANADOLSOLUBLE #Pain #Fever #FarmasiALPHA

SKU: DR-1090 Category: Tag:

Active Ingredients: Paracetamol 500mg.

Presentation: Tablet 120s (30 X 4’S)

Indications: Relief on pain and discomfort with headache, muscular aches and following dental procedures. Reduces fever.

Directions:
Dissolved in a glass of water at room temperature.
Adults and children over 12 years: 1- 2 tablets four to six hourly. Maximum 8 tablets in 24 hours. Children 7-12 years: half to 1 tablet four to six hourly. Maximum 4 tablets 24 hours.
#PANADOL #PANADOLSOLUBLE #Pain #Fever #FarmasiALPHA

Reviews

There are no reviews yet.

Be the first to review “Panadol Soluble Tablet 4’s”

Your email address will not be published. Required fields are marked *




Enter Captcha Here :